Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
181 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes elevated pain level post having shots for nerve pain?

My husband had nerve shots a week ago and he is in more pain than before He has contacted the doctor who gave him the shots and was told to wait till the end of the week to see how it is but it hasnt changed Is there any thing we can do in the mean time
Sun, 22 Apr 2018
Report Abuse
Anesthesiologist 's  Response
Hi,

What shots did they give you? A steroid shot? If they have given steroid then usually it takes time to act. And if it is given to the bone incorrectly then it becomes even more painful than this.

If it is surely a steroid then we can give any painkiller additional to counteract the problem. Kindly give us information about the procedure he has undergone to treat you.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Archana
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi. Since a car accident in Sept 09, I have had problems which seem to eminate from about half way down the shoulder blade but hard up against the...